# SDR 2002UALA01562

- Difficulty date: October 11, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,256 hours, 11,873 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CREASE BEAM WEB AT STATION 970-976 EXCESSIVE MATERIAL REMOVED TO ELIMINATE CORROSION.  MAJOR REPAIR ACCOMPLISHED. REPLACED CREASE BEAM WEB.
